# SDR COMA9710299

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12004149001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 4C TASK 5320-151-01I, THE CABIN FLOOR SUPPORT LT CROSSBEAM AT FRAME 33 WAS FOUND CORRODED.  REPLACED PER SRM STANDARD PRACTICES.
